# SDR ASAA2019040318862

- Difficulty date: March 17, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES ONLY FOR SB737 57 1330 NG 2 RIGHT WING REAR SPAR VERTICAL PRESSURE DECK WEB-INPSECTION REPAIR AND MODIFICATION. GROUNDED - YES. C/W TRACKING FOR RT WING REAR SPAR VERTICAL PRESSURE DECK WEB INSPECTION AND MOD FOR MAJOR REPAIR FOR SB737 57 1330 NG 2.
